Manuscript Writing Service
International Journal of Advanced Research in Medicine
Printed Journal   |   Refereed Journal   |   Peer Reviewed Journal

International Journal of Advanced Research in Medicine

2021, Vol. 3, Issue 2, Part E

An unusual case of ATT induced DRESS syndrome


Author(s): Sinha Ansha, Tandon Rajeev, Nirala Pradeep, Agarwal Anurag and Singh Lalit

Abstract: Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe drug-induced hypersensitivity reaction characterized by skin rash, fever, blood abnormalities, and multiple organ involvement. The diagnosis of DRESS syndrome is often delayed because of its variable presentation. DRESS syndrome induced by antituberculosis drugs has rarely been reported. A 45-year-old female patient taking anti-tubercular drugs since 2 weeks presented to our hospital with extensive skin lesion with mucosal involvement. The case responded well to treatment with systemic corticosteroids and withdrawal of isoniazid with no recurrence of lesions and further follow-up.

DOI: 10.22271/27069567.2021.v3.i2e.255

Pages: 274-277 | Views: 28 | Downloads: 11

Download Full Article: Click Here
How to cite this article:
Sinha Ansha, Tandon Rajeev, Nirala Pradeep, Agarwal Anurag, Singh Lalit. An unusual case of ATT induced DRESS syndrome. Int J Adv Res Med 2021;3(2):274-277. DOI: 10.22271/27069567.2021.v3.i2e.255
International Journal of Advanced Research in Medicine